Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MuffinBunny

2 Weeks Using Differin, Skin Now Much Worse :(

Recommended Posts

Hi all

My acne started at age 12. It used to be severe & would not budge for anything until eventually i had accutane 4 years ago and this cured it (im now 28). Over the last 6 months the acne is coming back again on my face & back.

Derm gave me Differin 1% cream to use at night & dermol lotion to use in the morning. I've been using this for just over 2 weeks & my skin is much much worse :( is this the initial breakout, is it likely to improve? i really feel like quitting. just feel really ugly & fed up.

is this normal with differin? i really need some encouragement to keep going with it at this point

ps. im treating face & back xx

Link to comment
Share on other sites

I was on Differin before Christmas and was on it for about a month, I experienced this too. So I do think it is normal. Please don't give up hope with it.

I was going mad when this happened to me though, like you then came across this:

Please watch it :)

Link to comment
Share on other sites

What you are experiencing is very normal. I can't say for sure whether differin will work for you or not but if after 3 months you see no CONSISTENT improvement, then its time to try something else. In the meantime, ignore mirrors as best as you can and do things that make you VERY happy

Good Luck hun!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×